# SDR UIEA2016090100728

- Difficulty date: August 29, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767-300
- Aircraft serial: 25864
- Aircraft time: 82,782 hours, 21,626 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Part number: MS29561118
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OIL COOLER BYPASS VALVE LEAKING, APU.  REPLACED APU OIL COOLER BYPASS VALVE O-RINGS IAW AMM 49-27-10-404-006, STEP 1 A-F, ACCOMPLISHED LEAK CHECK IAW AMM 49-11-00-802-002.
